# SDR C2XA03SH198

- Difficulty date: June 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 7,926 hours, 5,675 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576057621
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK NUMBER TWO UPPER COWLING WAS FOUND TO HAVE A GOUGE AT THE AFT RIB.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED RIB IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
